# SDR SWAA2023090186254

- Difficulty date: August 5, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 360 BTW STR 26R TO STR 27R RBL 5 WL 152 AT ELECTRONIC COMPARTMENT 2023-470200 CORRECTED LOCATION CORROSION ON STRAP LOCATED BS 360 BTW STR 27R TO STR 28R RBL 5 WL 152 AT ELECTRONIC COMPARTMENT<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N: A21043225 DUE DATE: 06/SEP/23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[04] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 38 DL PLUS; S/N: 120398603; DUE DATE: 07-NOV-23.;[05] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[06] REPAIRED STRAP LOCATED BS 360 BTW STR 27R TO STR 28R RBL 5 WL 152 AT ELECTRONIC COMPARTMENT IAW EA NÏ¿½ 23-153-02519-WIP1 REV 1 AND EA NÏ¿½ 23-153-02519. SEE INDIVIDUAL SIGNOFF BELOW;[07] COMPLETED JOB
